Home Print this page Email this page Small font sizeDefault font sizeIncrease font size
Users Online: 1910
Home | About us | Editorial board | Search | Ahead of print | Current issue | Archives | Submit article | Instructions | Subscribe | Contacts | Login 
     

    Article Cited by others

ORIGINAL ARTICLE

A study on intestinal parasitic infections among school children in Karaikal

Teja S Sai, Swarna S R, Jeyakumari D, Kanna Vignesh

Year : 2020| Volume: 10| Issue : 2 | Page no: 79-85

   This article has been cited by
 
1 Prevalence of intestinal parasitic infections in a tertiary care hospital in Kashmir India-five year retrospective study
Rumana Farooq Mir, Bushra Yousuf Peerzada, Lubna Samad, Aliya Shah
IP International Journal of Medical Microbiology and Tropical Diseases. 2022; 8(1): 69
[Pubmed]  [Google Scholar] [DOI]

 

Read this article